MathSciNet Relay Station
MathSciNet bibliographic data
MR1991774 (2004d:54015) 54C35 (03E15 03E60 28A05 54H05)
Michalewski, Henryk Condensations of projective sets onto compacta. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3601–3606 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement